Alert archive / Illinois / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 7, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 3, 2018, 7:01 AM CDT for 4 counties in Illinois. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2018, 7:01 AM CDT (12:01 UTC)
- Expired
- May 3, 2018, 7:34 AM CDT
- In force
- 33 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 67 km from the middle of the area, began a volume at 12:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 0.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 1335 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
777
WUUS53 KILX 031201
SVRILX
ILC033-079-101-159-031245-
/O.NEW.KILX.SV.W.0007.180503T1201Z-180503T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
701 AM CDT THU MAY 3 2018
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Northern Lawrence County in southeastern Illinois...
Southern Crawford County in east central Illinois...
Southeastern Jasper County in southeastern Illinois...
Richland County in southeastern Illinois...
* Until 745 AM CDT
* At 700 AM CDT, a severe thunderstorm was located over Olney, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Olney, Lawrenceville, Sumner, Palestine, Flat Rock, Parkersburg,
Claremont, Calhoun, Russellville, New Hebron, Chauncey, Birds,
Hardinville, Pinkstaff, Petrolia, Lawrenceville Airport, Red Hills
State Park and Olney Noble Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3857 8811 3873 8822 3905 8757 3900 8758
3899 8756 3899 8758 3896 8751 3891 8753
3890 8752 3889 8754 3888 8753 3886 8755
3885 8753 3882 8753 3878 8750
TIME...MOT...LOC 1200Z 241DEG 35KT 3869 8808
HAIL...<.75IN
WIND...60MPH
$$
Smith3 follow-up statements
393
WWUS53 KILX 031208
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
708 AM CDT THU MAY 3 2018
ILC079-031217-
/O.CAN.KILX.SV.W.0007.000000T0000Z-180503T1245Z/
Jasper-
708 AM CDT THU MAY 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JASPER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3878 8750 3864 8790 3882 8802 3904 8758
3900 8758 3900 8757 3899 8758 3896 8751
3890 8752 3889 8754 3888 8753 3886 8755
3885 8753 3882 8753
TIME...MOT...LOC 1207Z 241DEG 35KT 3873 8800
$$
ILC033-101-159-031245-
/O.CON.KILX.SV.W.0007.000000T0000Z-180503T1245Z/
Lawrence-Crawford-Richland-
708 AM CDT THU MAY 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR NORTHERN LAWRENCE...SOUTHEASTERN CRAWFORD AND NORTHEASTERN
RICHLAND COUNTIES...
At 707 AM CDT, a severe thunderstorm was located over Claremont, or
near Olney, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lawrenceville, Sumner, Palestine, Flat Rock, Russellville, New
Hebron, Chauncey, Birds, Pinkstaff, Red Hills State Park, Petrolia
and Lawrenceville Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3878 8750 3864 8790 3882 8802 3904 8758
3900 8758 3900 8757 3899 8758 3896 8751
3890 8752 3889 8754 3888 8753 3886 8755
3885 8753 3882 8753
TIME...MOT...LOC 1207Z 241DEG 35KT 3873 8800
HAIL...<.75IN
WIND...60MPH
$$
Smith591
WWUS53 KILX 031224
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
724 AM CDT THU MAY 3 2018
ILC033-159-031234-
/O.CAN.KILX.SV.W.0007.000000T0000Z-180503T1245Z/
Crawford-Richland-
724 AM CDT THU MAY 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAWFORD AND
NORTHEASTERN RICHLAND COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3875 8759 3864 8789 3864 8790 3865 8791
3885 8790 3885 8753 3882 8753 3878 8750
TIME...MOT...LOC 1224Z 248DEG 38KT 3876 8772
$$
ILC101-031245-
/O.CON.KILX.SV.W.0007.000000T0000Z-180503T1245Z/
Lawrence-
724 AM CDT THU MAY 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR NORTHERN LAWRENCE COUNTY...
At 724 AM CDT, a severe thunderstorm was located over Lawrenceville,
moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lawrenceville, Sumner, Russellville, Chauncey, Birds, Pinkstaff, Red
Hills State Park, Petrolia and Lawrenceville Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3875 8759 3864 8789 3864 8790 3865 8791
3885 8790 3885 8753 3882 8753 3878 8750
TIME...MOT...LOC 1224Z 248DEG 38KT 3876 8772
HAIL...<.75IN
WIND...60MPH
$$
Smith096
WWUS53 KILX 031234
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
734 AM CDT THU MAY 3 2018
ILC101-031244-
/O.CAN.KILX.SV.W.0007.000000T0000Z-180503T1245Z/
Lawrence-
734 AM CDT THU MAY 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LAWRENCE COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.
LAT...LON 3875 8759 3864 8789 3864 8790 3865 8791
3885 8790 3885 8753 3882 8753 3878 8750
TIME...MOT...LOC 1233Z 241DEG 35KT 3881 8761
$$
SmithWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 5:36 AM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, May 3, 5:36 AM CDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 536 AM CDT Thu May 3 2018 .SHORT TERM...(Today and tonight) ISSUED AT 238 AM CDT Thu May 3 2018 Line of storms that has marched across Missouri the last several hours is moving into the Illinois River valley as of 2 am, with a secondary wing of convection approaching I-74 from the southwest. So far, the main activity in our area has been some stronger wind gusts, which should be the main issue through sunrise. An MCV moving across eastern Iowa will move through northern Illinois early this morning, with a trailing surface boundary resulting in a period of dry conditions over the northern CWA this morning. However, several of the high-res models bring additional showers/storms into the area toward midday. Some question as to the amount of destabilization that may take place, though NAM/GFS both suggest CAPE's above 1,000 J/kg by that point. Latest SPC Day1 outlook continues a slight risk across the northwest half of the forecast area. The area of storms will move northeast into the afternoon, and a period of dry conditions is likely before the main line of storms arrives this evening. .LONG TERM...(Friday through Wednesday) ISSUED AT 238 AM CDT Thu May 3 2018 A limited risk of severe weather continues into Friday across southeast Illinois, as the actual cold front passes around early afternoon. NMM model suggests a narrow band of convection with the front, while the ARW is more isolated. However, CAPE's south of I-70 reach above 1,000 J/kg with decent 0-6km bulk shear, so stronger storms are plausible. The weekend will start off dry, though focus remains on a cold front dropping southward on Sunday. The GFS and European models are relatively similar, though the GFS is a bit more widespread with the precipitation. Main shower/storm activity looks to be in the afternoon. The two models are in decent agreement with the midweek system as well, though the highest rain chances appear just beyond the current forecast period. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 535 AM CDT Thu May 3 2018 Timing of thunderstorms across the area and their affect on cigs and vsbys will be the main forecast concern this forecast period. A cold front well out to our west will edge slowly towards the forecast area and bring a couple of rounds of TSRA to the region. One such band of showers and storms has shifted into east central and southeast Illinois. Additional redevelopment is expected this afternoon across the TAF region with the possibility for additional development along a cold front tonight into early Friday morning. Away from any storms, VFR conditions will prevail into tonight. Surface winds will continue from a south to southwest direction today into tonight with speeds of 12 to 17 kts with gusts up to 23 kts. Any thunderstorm that moves across a TAF site will experience higher gusts in or near the TSRA. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Geelhart LONG TERM...Geelhart AVIATION...Smith
Hazardous weather outlook, May 3, 4:42 AM CDT, 2 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 442 AM CDT Thu May 3 2018 ILZ027>031-036>038-041100- Fulton-Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford- 442 AM CDT Thu May 3 2018 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Scattered thunderstorms will be possible early this morning with redevelopment expected this afternoon. Some of the thunderstorms will have the potential to produce damaging winds, large hail, an isolated tornado and the threat from heavy rainfall which may lead to flooding. A second round of severe weather is possible again tonight and through the early morning hours of Friday. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... There will be another chance for thunderstorms on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed again this afternoon and evening. At this time it appears we may see two rounds of thunderstorms which may require activation, with the first threat occurring from 2 pm until 8 pm, with a second round of storms occurring from 9 pm until 2 am Friday. ILZ040>043-047>053-041100- Cass-Christian-De Witt-Logan-Macon-Mason-Menard-Morgan-Sangamon- Schuyler-Scott- 442 AM CDT Thu May 3 2018 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Scattered thunderstorms will be possible early this morning with redevelopment expected this afternoon. Some of the thunderstorms will have the potential to produce damaging winds, large hail, an isolated tornado and the threat of heavy rainfall which may lead to flooding. A second round of severe weather is possible again tonight and through the early morning hours of Friday. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... There will be another chance for thunderstorms on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed again this afternoon and evening. At this time it appears we may see two rounds of thunderstorms which may require activation, with the first threat occurring from 2 pm until 8 pm, with a second round of storms occurring from 9 pm until 2 am Friday. ILZ044>046-054>057-061-041100- Champaign-Coles-Douglas-Edgar-Moultrie-Piatt-Shelby-Vermilion- 442 AM CDT Thu May 3 2018 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TODAY AND TONIGHT... Scattered thunderstorms will occur early this morning with redevelopment possible this afternoon. A few of the storms will be capable of producing gusty winds and hail, along with the threat for heavy rainfall. Another round of thunderstorms will be possible late tonight and through the early morning hours of Friday. Again, a few strong storms will be possible with gusty winds, hail and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... There may be a few thunderstorms around the area in the morning hours. At this time, severe weather is not anticipated. There will be another chance for thunderstorms on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and again late this evening. ILZ062-063-066>068-071>073-041100- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 442 AM CDT Thu May 3 2018 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TODAY AND TONIGHT... Scattered thunderstorms will occur early this morning with additional thunderstorms redeveloping this afternoon. A few of the storms will be capable of producing gusty winds and hail, along with the threat for heavy rainfall. Another round of thunderstorms will be possible late tonight, probably after Midnight. Again, a few strong storms will be possible with gusty winds, hail and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Scattered thunderstorms will be possible on Friday. A few strong storms may occur in the afternoon producing gusty winds and locally heavy rainfall. There will be another chance for thunderstorms Sunday and Sunday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and again late this evening. Smith
In the hours before
Special weather statement, May 3, 2:06 AM CDT, 4 hours 55 minutes before
Special Weather Statement National Weather Service Lincoln IL 206 AM CDT THU MAY 3 2018 ILZ036-037-041-042-047-048-030800- Logan-Tazewell-Mason-Menard-Cass-Fulton- 206 AM CDT THU MAY 3 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MENARD...NORTHWESTERN LOGAN...SOUTHEASTERN FULTON...TAZEWELL...NORTHEASTERN CASS AND MASON COUNTIES UNTIL 300 AM CDT... At 206 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near St. David to near Chandlerville. Movement was east at 50 mph. Wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Pekin, Havana, Mason City, Morton, Tremont, Mackinaw, Delavan, Manito, Minier, South Pekin, Hopedale, Goodfield, Green Valley, San Jose, Chandlerville, Emden, Armington, Bath, Easton and Hartsburg. This includes the following highways... Interstate 155 between mile markers 0 and 28. Interstate 55 between mile markers 126 and 132. PRECAUTIONARY/PREPAREDNESS ACTIONS... These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 500 AM CDT for central and west central Illinois. LAT...LON 4061 8927 4018 8932 4003 9025 4046 9007 TIME...MOT...LOC 0706Z 254DEG 44KT 4041 9003 4005 9022 Shimon
Special weather statement, May 3, 3:24 AM CDT, 3 hours 37 minutes before
Special Weather Statement
National Weather Service Lincoln IL
324 AM CDT THU MAY 3 2018
ILZ042-051>053-030915-
Logan-Sangamon-Macon-Christian-
324 AM CDT THU MAY 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN...NORTHERN
CHRISTIAN...SANGAMON AND WESTERN MACON COUNTIES UNTIL 415 AM CDT...
At 323 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Springfield to near Virden. Movement was
east at 50 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Springfield, Taylorville, Chatham, Auburn, Sherman, Rochester,
Riverton, Pawnee, Moweaqua, Kincaid, Harristown, Warrensburg,
Divernon, Blue Mound, Edinburg, Stonington, Illiopolis, Niantic,
Mechanicsburg and Mount Auburn.
This includes the following highways...
Interstate 55 between mile markers 77 and 102.
Interstate 72 between mile markers 91 and 137.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3967 8982 3984 8973 4002 8901 3962 8903
3951 8953 3952 8954 3952 8986
TIME...MOT...LOC 0823Z 250DEG 45KT 3984 8969 3953 8980
ShimonSpecial weather statement, May 3, 6:10 AM CDT, 51 minutes before
Special Weather Statement National Weather Service Lincoln IL 610 AM CDT THU MAY 3 2018 ILZ054>057-061>063-066-031200- Douglas-Coles-Effingham-Clark-Moultrie-Shelby-Cumberland-Edgar- 610 AM CDT THU MAY 3 2018 ...SIGNIFICANT WEATHER ADVISORY FOR COLES...NORTHWESTERN CLARK... SOUTHEASTERN SHELBY AND NORTHWESTERN CUMBERLAND COUNTIES UNTIL 700 AM CDT... At 610 AM CDT, Doppler radar was tracking a strong thunderstorm near Stewardson, or 13 miles southeast of Shelbyville, moving northeast at 40 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Charleston, Mattoon, Neoga, Oakland, Kansas, Ashmore, Stewardson, Westfield, Lerna, Janesville, Rardin, Paradise, Hutton, Strasburg, Gays, Trowbridge, Etna, Fairgrange, Fox Ridge State Park and Bushton. This includes Interstate 57 between mile markers 171 and 194. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3920 8860 3936 8871 3969 8804 3945 8788 TIME...MOT...LOC 1110Z 241DEG 35KT 3932 8857 Smith
Special weather statement, May 3, 6:18 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Lincoln IL
618 AM CDT THU MAY 3 2018
ILZ066-067-071-072-031200-
Clay-Richland-Jasper-Effingham-
618 AM CDT THU MAY 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR JASPER...NORTHERN RICHLAND...CLAY
AND SOUTHEASTERN EFFINGHAM COUNTIES UNTIL 700 AM CDT...
At 616 AM CDT, Doppler radar was tracking a strong thunderstorm over
Iola, or 11 miles northwest of Flora, moving northeast at 40 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Flora, Newton, Louisville, Clay City, Dieterich, Edgewood, Xenia,
Bible Grove, Ste. Marie, Willow Hill, Wheeler, Iola, Sailor Springs,
Ingraham, West Liberty, Bogota, Dundas, Mason, Oskaloosa and Rose
Hill.
This includes Interstate 57 between mile markers 142 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3870 8870 3892 8870 3916 8812 3886 8794
3885 8795 3885 8793 3881 8791 3860 8867
3861 8868
TIME...MOT...LOC 1116Z 241DEG 35KT 3879 8864
SmithSpecial weather statement, May 3, 6:51 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Lincoln IL
651 AM CDT THU MAY 3 2018
ILZ067-068-072-073-031230-
Richland-Jasper-Lawrence-Crawford-
651 AM CDT THU MAY 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE...CRAWFORD...
SOUTHEASTERN JASPER AND RICHLAND COUNTIES UNTIL 730 AM CDT...
At 651 AM CDT, Doppler radar was tracking a strong thunderstorm near
Olney, moving northeast at 55 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Olney, Robinson, Lawrenceville, Sumner, Oblong, Palestine,
Hutsonville, Flat Rock, Ste. Marie, Claremont, Calhoun, Russellville,
New Hebron, Chauncey, Hardinville, West Liberty, Birds, Dundas, Merom
and Stoy.
LAT...LON 3871 8752 3858 8815 3860 8816 3860 8818
3888 8820 3913 8765 3912 8763 3911 8765
3910 8762 3909 8762 3906 8757 3899 8756
3899 8758 3896 8751 3890 8752 3889 8754
3886 8755 3879 8750
TIME...MOT...LOC 1151Z 241DEG 49KT 3871 8814
SmithThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 2:06 AM CDT | Special Weather Statement | ILX | Mason, Tazewell | 54 min |
| May 3, 3:24 AM CDT | Special Weather Statement | ILX | Sangamon | 51 min |
| May 3, 6:10 AM CDT | Special Weather Statement | ILX | Coles | 50 min |
| May 3, 6:18 AM CDT | Special Weather Statement | ILX | Clay, Jasper | 42 min |
| May 3, 6:22 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Shelby | 53 min |
| May 3, 6:51 AM CDT | Special Weather Statement | ILX | Crawford, Lawrence, Richland | 39 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.